I have had recurrent UTIs in the past 6 months. I'm pretty sure I do not have any venereal disease either as I just had my Pap Smear last May and it came out negative for any STDs. Anyway, last August, I had sex with my bf and he used a condom. A day after, my UTI recurred and I had blood in my urine. I took a 400mg dose of Ofloxacin just to get the pain away. But did not continue it for the next 7 days. I know, I should have. The week after, I started getting very yellow discharges that smells awful. I'm sorry for this detail. But this tells me that something's wrong. I am worried because I am not feeling any pain at all, but the discharges won't go away. I tried taking another round of Ofloxacin 400mg (once a day for seven days). But it's still there. it's already October and I keep having these discharges. Can anybody help me? I don't know what to do anymore.
When you are diagnosed with a urinary tract infection and are givin antibiotics it is important that you take them everyday as directed until you finish them.
Lets say for example that you are given 7 pills for 7 days. And by the third day you feel completely fine as if you are healed. Well thats not always the case because it is very likely that your infection is still there. Lets say its just hiding lol. If you do not finish your medicine, and you still have the infection and not know it, your symptoms can come back. So the best thing for you to do is to just finish it as directed.
I have had hundreds of uti's and I know have a chronic painful bladder disease called Interstitial Cystitis. I have been givin a variety of different medications for my uti's etc. So I usually recognize the names of the medications givin to patients suffering with uti's etc. but i did not recognize this one so i looked it up on wikipedia here is the link:
It said it was discontinued in the first paragraph but i did not read on. If that medication did not help, you might consider asking your doctor about Bactrim or Levaquin. They are also antibiotics used for uti's and they had helped me in the past. But remember you have to FINISH your meds!!!!